# SDR SWAA2018071123365

- Difficulty date: June 21, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 115A2390
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD OF INBOARD DEFLECTOR RIB, UPPER FIXED PANEL AFT MID TRIANGLE STIFFENER CRACKED.  R&R STIFFENER IAW SRM.
